Issues from 2018

The Gopakumar-Vafa formula for symplectic manifolds

Pages 1-64 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 187-1

A regime of linear stability for the Einstein-scalar field system with applications to nonlinear Big Bang formation

Pages 65-156 by Igor Rodnianski, Jared Speck | From volume 187-1

Positivity for quantum cluster algebras

Pages 157-219 by Ben Davison | From volume 187-1

Nodal sets of Laplace eigenfunctions: polynomial upper estimates of the Hausdorff measure

Pages 221-239 by Alexander Logunov | From volume 187-1

Nodal sets of Laplace eigenfunctions: proof of Nadirashvili’s conjecture and of the lower bound in Yau’s conjecture

Pages 241-262 by Alexander Logunov | From volume 187-1

Ricci flow with surgery in higher dimensions

Pages 263-299 by Simon Brendle | From volume 187-1

Hyperbolic triangles without embedded eigenvalues

Pages 301-377 by Luc Hillairet, Chris Judge | From volume 187-2

The André-Oort conjecture for $\mathcal {A}_g$

Pages 379-390 by Jacob Tsimerman | From volume 187-2

Faltings heights of abelian varieties with complex multiplication

Pages 391-531 by Fabrizio Andreatta, Eyal Z. Goren, Benjamin Howard, Keerthi Madapusi Pera | From volume 187-2

On the averaged Colmez conjecture

Pages 533-638 by Xinyi Yuan, Shou-Wu Zhang | From volume 187-2